# SDR REXA2022060601013

- Difficulty date: March 14, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: SH6903706123
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN HAS CORROSION JUST AFT OF FS847+16 BETWEEN STR 26R AND 26L. BLENDED CORROSION DIMENSIONS AS FOLLOW: .60" DIAMETER X .005" DEEP.	FOUND TO BE WITHIN LIMITS IAW CRJ900 SRM 53-51-01.
